Alert archive / Arizona / Red Flag Warnings in 2015
Red Flag Warning 3, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 5, 2015, 2:42 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 7, 2015, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2015, 2:42 PM MST (21:42 UTC)
- In effect from
- Apr 7, 2015, 11:00 AM MST
- Expired
- Apr 7, 2015, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2683 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
640 WWUS85 KFGZ 052142 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 242 PM MST SUN APR 5 2015 AZZ109>114-116-117-139-140-060545- /O.UPG.KFGZ.FW.A.0002.150406T1800Z-150407T0300Z/ /O.NEW.KFGZ.FW.W.0002.150406T1800Z-150407T0300Z/ /O.NEW.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 242 PM MST SUN APR 5 2015 ...RED FLAG WARNING IN EFFECT ON MONDAY AND TUESDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON MONDAY AND TUESDAY FROM 11 AM TO 8 PM MST EACH DAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRY SOUTHWEST FLOW AHEAD OF A DEVELOPING TROUGH WILL PERSIST ACROSS CENTRAL AND NORTHERN ARIZONA THROUGH LATE TUESDAY. WIND SPEEDS IN EXCESS OF 40MPH ARE FORECAST FROM LATE MORNING THROUGH THE EARLY EVENING ON MONDAY AND TUESDAY. ISOLATED AREAS OF STRONG WINDS WILL ALSO OCCUR DURING THE OVERNIGHT HOURS ON THE EAST SIDE OF THE HIGHEST TERRAIN. * AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD TO THE UTAH BORDER. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING...AND TUESDAY MORNING THROUGH TUESDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
8 follow-up statements
274 WWUS85 KFGZ 060501 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1001 PM MST SUN APR 5 2015 AZZ109>114-116-117-139-140-061315- /O.CON.KFGZ.FW.W.0002.150406T1800Z-150407T0300Z/ /O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1001 PM MST SUN APR 5 2015 ...RED FLAG WARNING REMAINS IN EFFECT ON MONDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD TO THE UTAH BORDER. * TIMING...MONDAY AND TUESDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ RB
851 WWUS85 KFGZ 060935 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 235 AM MST MON APR 6 2015 AZZ109>114-116-117-139-140-062300- /O.CON.KFGZ.FW.W.0002.150406T1800Z-150407T0300Z/ /O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 235 AM MST MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD TO THE UTAH BORDER. * TIMING...11 AM TO 8 PM MST BOTH TODAY AND TUESDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...6 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
576 WWUS85 KFGZ 061859 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1159 AM MST MON APR 6 2015 AZZ109>114-116-117-139-140-070300- /O.CON.KFGZ.FW.W.0002.000000T0000Z-150407T0300Z/ /O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1159 AM MST MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD TO THE UTAH BORDER. * TIMING...11 AM TO 8 PM MST BOTH TODAY AND TUESDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
595 WWUS85 KFGZ 062159 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 259 PM MST MON APR 6 2015 AZZ109>114-116-117-139-140-071300- /O.CON.KFGZ.FW.W.0002.000000T0000Z-150407T0300Z/ /O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 259 PM MST MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD TO THE UTAH BORDER. * TIMING...11 AM TO 8 PM MST BOTH TODAY AND TUESDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
835 WWUS85 KFGZ 070303 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 803 PM MST MON APR 6 2015 AZZ109>114-116-117-139-140-071115- /O.EXP.KFGZ.FW.W.0002.000000T0000Z-150407T0300Z/ /O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 803 PM MST MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING HAS EXPIRED THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD TO THE UTAH BORDER. * TIMING...11 AM TO 8 PM MST TUESDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
508 WWUS85 KFGZ 070951 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 251 AM MST TUE APR 7 2015 AZZ109>114-116-117-139-140-080300- /O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 251 AM MST TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD TO THE UTAH BORDER. * TIMING...11 AM TO 8 PM MST TODAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
695 WWUS85 KFGZ 072025 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 125 PM MST TUE APR 7 2015 AZZ109>114-116-117-139-140-080300- /O.CON.KFGZ.FW.W.0003.000000T0000Z-150408T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 125 PM MST TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD TO THE UTAH BORDER. * TIMING...THROUGH 8 PM MST THIS EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
966 WWUS85 KFGZ 080310 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 810 PM MST TUE APR 7 2015 AZZ109>114-116-117-139-140-080415- /O.EXP.KFGZ.FW.W.0003.000000T0000Z-150408T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 810 PM MST TUE APR 7 2015 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... WIND SPEEDS HAVE DECREASED ALONG WITH COOLER TEMPERATURES THIS EVENING AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. WIND SPEEDS WILL CONTINUE AT 10 TO 20 MPH WITH OCCASIONALLY HIGHER GUSTS OVERNIGHT AS A DRY COLD FRONT NEARS THE REGION. A FEW AREAS EAST AND NORTHEAST OF WINSLOW MAY SEE BRIEFLY CRITICAL FIRE WEATHER CONDITIONS AGAIN WEDNESDAY AFTERNOON...BUT NO PRODUCTS WILL BE ISSUED AT THIS TIME. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 5, 9:38 AM MST, 5 hours 4 minutes earlier.
Area forecast discussion, Apr 5, 9:38 AM MST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ...CORRECTED FOR NPW 938 AM MST SUN APR 5 2015 .SYNOPSIS...EXPECT DRY WEATHER TO CONTINUE ACROSS NORTHERN ARIZONA THROUGH TUESDAY. SOUTHWEST WIND SPEEDS WILL INCREASE EACH AFTERNOON THROUGH WEDNESDAY. A STRONG COLD FRONT WILL MOVE THROUGH ARIZONA ON WEDNESDAY...WITH A CHANCE OF SHOWERS NEAR THE UTAH BORDER. && .DISCUSSION...A STRONG LOW PRESSURE CENTER CURRENTLY OFF THE BRITISH COLUMBIA COAST WILL CONTINUE TO MOVE SOUTHWARD AND INTO NORTHERN CALIFORNIA BY TUESDAY NIGHT. THIS WILL BRING INCREASING WINDS TO NORTHERN ARIZONA...ESPECIALLY IN THE AFTERNOONS...INTO MID WEEK. BASED ON CURRENT FORECAST AND INCREASING CONFIDENCE HAVE ISSUED A WIND ADVISORY FOR MUCH OF NORTHERN ARIZONA FOR MONDAY. NO OTHER CHANGES NEEDED THIS MORNING. && .PREV DISCUSSION /345 AM MST/..EXPECT INCREASING SOUTHWEST WINDS THROUGH WEDNESDAY AS A LARGE LOW PRESSURE SYSTEM DEVELOPS OFF THE WEST COAST. WIND GUSTS SHOULD BE IN THE 30-40 MPH RANGE THIS AFTERNOON ACROSS COCONINO COUNTY. THESE WINDS TO EXPAND INTO THE NORTHERN HALF OF ARIZONA MONDAY AFTERNOON. FASTER WIND CONDITIONS ARE PROBABLE TUESDAY AND WEDNESDAY BEFORE A COLD FRONT MOVES THROUGH LATE WEDNESDAY. THERE IS A CHANCE OF SHOWERS WITH THIS FRONT ON WEDNESDAY PRIMARY NEAR THE UTAH BORDER. A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AND MAY BE NEEDED FOR TUESDAY. WILL LET THE DAY SHIFT DECIDE ON A WIND ADVISORY FOR MONDAY AFTERNOON. && .AVIATION... FOR THE 18Z PACKAGE...VFR CONDITIONS TO CONTINUE FOR THE NEXT 24 HOURS WITH MOSTLY CLEAR SKIES. SOUTHWEST WIND 15-20KT WITH GUSTS 25-35KT FROM 18Z-02Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER... A DRY WEST TO SOUTHWEST FLOW WILL CONTINUE OVER ARIZONA INTO MONDAY. EXPECT ABOVE NORMAL DAYTIME TEMPERATURES WITH LOW AFTERNOON RELATIVE HUMIDITY. SOUTHWEST WINDS WILL INCREASE TODAY WITH AREAS OF MARGINAL CRITICAL FIRE WEATHER CONDITIONS LATE THIS AFTERNOON. STRONGER WINDS ARE LIKELY ON MONDAY AND A FIRE WEATHER WATCH CONTINUES FOR AREAS ROUGHLY EAST OF A PAYSON-PAGE LINE. TUESDAY THROUGH THURSDAY...THE DRY AND WINDY PATTERN WILL CONTINUE INTO MID WEEK. AREAS OF CRITICAL FIRE WEATHER ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY...THOUGH SLIGHTLY COOLER TEMPERATURES AND HIGHER HUMIDITY MAY LIMIT COVERAGE BY WEDNESDAY. A SLIGHT CHANCE OF LIGHT SHOWERS DEVELOPS WEDNESDAY OVER NORTHERN ARIZONA AS AN AREA OF LOW PRESSURE MOVES THROUGH UTAH. && .FGZ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM MONDAY 11 AM TO 6 PM MST FOR AZZ006-007-009>017-039-04. FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR AZZ109>114-116-117-139-140. && PUBLIC.........MAS/DL AVIATION.......BK/JJ FIRE WEATHER...JJ FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 5, 3:58 AM MST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 358 AM MST SUN APR 5 2015 AZZ004>018-037>040-060645- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 358 AM MST SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY SOUTHWEST WINDS GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON ACROSS COCONINO COUNTY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EXPECT GUSTY AFTERNOON WINDS IN NORTHERN ARIZONA FROM MONDAY THROUGH WEDNESDAY. LOOK FOR SOUTHWESTERLY GUSTS IN THE 30 TO 45 MPH RANGE. FASTEST WINDS SHOULD BE ALONG AND NORTH OF THE MOGOLLON RIM. A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY FOR THE NORTHEAST QUARTER OF THE STATE. SEE PHXRFWFGZ FOR DETAILS. ADDITIONAL FIRE WEATHER WATCHES ARE POSSIBLE TUESDAY AND WEDNESDAY. WIND ADVISORIES FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM ARE POSSIBLE EACH AFTERNOON FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:02 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 33 hr |
| Apr 5, 2:42 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.